Mathematische Zeitschrift

, Volume 194, Issue 2, pp 275–283

Topological types ofp-hyperelliptic real algebraic curves

Authors

  • E. Bujalance
    • Dep. de Matemática Fundamental, Facultad de CienciasU.N.E.D.
  • J. J. Etayo
    • Dep. de Geometría y Topología, Facultad de C. MatemáticasUniversidad Complutense
  • J. M. Gamboa
    • Fakultät für MathematikUniversität Regensburg
Article

DOI: 10.1007/BF01161975

Cite this article as:
Bujalance, E., Etayo, J.J. & Gamboa, J.M. Math Z (1987) 194: 275. doi:10.1007/BF01161975
Download to read the full article text

Copyright information

© Springer-Verlag 1987